Equate Cold & Flu Multi-Symptom Relief Daytime and Nighttime Softgels, 48 Count

Equate Cold & Flu Multi-Symptom Relief Daytime and Nighttime Softgels, 48 Count
Equate Cold & Flu Multi-Symptom Relief Daytime and Nighttime Softgels, 48 Count
Equate Cold & Flu Multi-Symptom Relief Daytime and Nighttime Softgels, 48 Count
Equate Cold & Flu Multi-Symptom Relief Daytime and Nighttime Softgels, 48 Count
Equate Cold & Flu Multi-Symptom Relief Daytime and Nighttime Softgels, 48 Count
Equate Cold & Flu Multi-Symptom Relief Daytime and Nighttime Softgels, 48 Count
Equate Cold & Flu Multi-Symptom Relief Daytime and Nighttime Softgels, 48 Count
Equate Cold & Flu Multi-Symptom Relief Daytime and Nighttime Softgels, 48 Count
Equate Cold & Flu Multi-Symptom Relief Daytime and Nighttime Softgels, 48 Count
Equate Cold & Flu Multi-Symptom Relief Daytime and Nighttime Softgels, 48 Count
Equate Cold & Flu Multi-Symptom Relief Daytime and Nighttime Softgels, 48 Count

Model: Equate

Brand: Equate

(4) 2 shops 1 products

Detailed product description

Get fast-acting comfort with Equate Daytime & Nighttime Cold & Flu Multi-Symptom Relief Softgels. These softgels provides temporary relief from common cold and flu symptoms such as: minor aches and pains, headache, sore throat, nasal congestion, fever, and cough due to minor throat and bronchial irritation. The alcohol-free formula comes in a softgel, making it easy to swallow. This combo pack including 32ct daytime non-drowsy and 16ct nighttime softgels can not only help you get through the day, but the night too. Equate Daytime & Nighttime Cold & Flu Multi-Symptom Relief Softgels are the affordable and reliable choice for cold and flu care. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Cold & Flu Multi-Symptom Relief Daytime And Nighttime Softgels, 48 Count: Temporarily relieves common cold and flu symptoms Daytime Active ingredients (in each softgel): Acetaminophen 325 mg – Pain reliever/fever reducer, Dextromethorphan HBr 10 mg – Cough suppressant, Phenylephrine HCl 5 mg – Nasal decongestant Nighttime Active ingredients (in each softgel): Acetaminophen 325 mg – Pain reliever/fever reducer, Dextromethorphan HBr 15 mg – Cough suppressant, Doxylamine Succinate 6.25 mg – Antihistamine Compare to Vicks® DayQuil® and NyQuil® Cold & Flu LiquiCaps® active ingredients Formulated for adults and children 12 years and over Alcohol-free 48 total softgel capsules: 32ct daytime and 16ct nighttime


Compare buying offers

Last updated: 2025-04-24 03:25:39
Search
Amazon Amazon

$9.98
walmart Walmart.com

Product specifications

Technical details

Manufacturer -
Brand Equate
Item model number Equate
Color Multicolor
Weight -
Height -
Depth -

Additional product information

Product Id 461722
User Reviews and Ratings 4.8 (4 ratings) 4.8 out of 5 stars
UPC 681131362245

Description

Equate Daytime & Nighttime Cold & Flu Multi-Symptom Relief 48 Count provides multi-symptom relief from aches, pains, fever, cough, and nasal congestion. This alcohol-free formula comes in a softgel, making it easy to swallow. This combo pack includes blister packs of 32 daytime non-drowsy softgels and 16 nighttime softgels that can not only help you get through the day but the night too. Toss the box into your backpack, briefcase, or purse and count on dependable relief even on your busiest days. Formulated for adults and children ages 12 and up. Equate Daytime & Nighttime Cold & Flu Multi-Symptom Relief 48 Count Softgels are the affordable and reliable choice for cold and flu care. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Cold and Flu multi-symptom relief Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose, and sneezing 48 total softgel capsules: 32 count daytime and 16 count nighttime Both are Alcohol-Free Daytime is Antihistamine-Free Daytime contains Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, and Phenylephrine HCI 5 mg Nighttime contains Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, and Doxylamine succinate 6.25 mg Formulated for adults and children 12 years and over Compares to Vicks® DayQuil® and NyQuil® Cold and Flu LiquiCaps® active ingredients


Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon
2
Equate Daytime and Nighttime Cold & Flu Multi-Symptom Relief, 48 Softgels
Reviews: 2452
Ratings: (2452)
Price:
$9.98 on walmart
2452 (4.7)
$9.98 on walmart

Top User Reviews and Ratings

Similar Products View All


arrow_upward